# SDR 0500586739

- Difficulty date: March 7, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Aircraft time: 67,073 hours, 14,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK AND IN COMPLIANCE WITH AD 2005-04-51, FOUND CRACK IN FRAME AT BS 460 S12L.  REPAIRED PER EA 67-203103.
